Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Suffered from typhoid, had high fever, skin got dark. On celin and eumosom. Anything else?

Hi Doctor, I am a 31 year old male. I suffered from typhoid week back. I had high fever after which my face skin got dark. I have a wheatish complexion and after this sickness skin got dark similar to a sun tanned skin. My face has become a bit ok but skin on my nose is still dark. I was prescribed Celin tablet and Eumosom cream by dermatologist to apply on nose. the spots have reduced but not completely. Please suggest and cream and face wash to brighten my face. i m getting married this 20jan13. Many thanks for your support
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concern regarding the skin complexion. In some cases skin colouration does get affected. However with passage of time it returns to normal. I would suggest to wait and let nature takes its course and your skin colour shall return to it normal colour in the coming days. Even if you are applying Eumosome then do keep tapering the dose.

If the dark compelxion persists till your marriage date it can be masked by applying by applying various cosmetic foundations and applications.

I hope I have responded to your query to your satisfaction.

Wishing you all the best.


Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor